Rismanchian, M.R.. (1391). Generalized Baer-Invariant of a Pair of Groups and Marginal Extension. , 23(3), 251-256.
M.R. Rismanchian. "Generalized Baer-Invariant of a Pair of Groups and Marginal Extension". , 23, 3, 1391, 251-256.
Rismanchian, M.R.. (1391). 'Generalized Baer-Invariant of a Pair of Groups and Marginal Extension', , 23(3), pp. 251-256.
Rismanchian, M.R.. Generalized Baer-Invariant of a Pair of Groups and Marginal Extension. , 1391; 23(3): 251-256.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.